# SDR SIMA200426904

- Difficulty date: September 15, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE GALLEY CENTER BEAM WAS FOUND CORRODED. CUTOUT A SECTION OF THE DAMGAED AREA.  FABRICATED A U SHAPE DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 27, CHAPTER 53-21-10 PARA 5 FIG 204 SHEET 2.  (M)
